Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Distribution of zeros of orthogonal polynomials


Author: Paul G. Nevai
Journal: Trans. Amer. Math. Soc. 249 (1979), 341-361
MSC: Primary 42C05
MathSciNet review: 525677
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of the paper is to investigate distribution of zeros of orthogonal polynomials given by a three term recurrence relation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05

Retrieve articles in all journals with MSC: 42C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0525677-5
PII: S 0002-9947(1979)0525677-5
Article copyright: © Copyright 1979 American Mathematical Society